# SDR USAA920070842

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CRACKED INTERCOSTAL, BS 660 - BS 680, BL 0.  REPLACED INTERCOSTAL, BS 660 - BS 680, BL 0 IAW B757-200 SRM 50-30-51.
